Ask an expert
Question

08 Jan 2013

Unusual monthly periods
I have been using Trigestrel for years now, in December i got my monthly period normally after taking red pills, to my surprise i got my period again on the 26 December until now, i went to the clinic and i did not get an expanation, the sister only said that i should not get my period twice in a month. Can you please give a thorough explanation.
Answer 409 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I can't give an explanation without a full assessment. However, as this is the first time it has happened, I would suggest that you see what happens next month. If it happens again, you should see a doctor for an examination.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.